# SDR ASAA2014022507150

- Difficulty date: February 25, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 24,571 hours, 7,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 790-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, LOWER SILL AREA, CORRODED.  BS 790 - 840. ACFT GROUNDED. REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1, FIG 103, DET "D".  R & R WEB IAW SRM 51-410-02.
